# SDR RU3A0920

- Difficulty date: September 29, 2009
- Submitted: November 2, 2009
- Operation: Air carrier
- Aircraft: N77
- Make and model: Beech 300BEECH
- Aircraft serial: FF12
- Aircraft time: 12,965 hours, 6,848 cycles
- Engine: Pwa PT6A60A
- Engine time: 9,758 hours
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Chip Detector
- Condition: Contaminated
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEVELED AT FL260, EXECUTED CRUISE CHECKLIST AND RIGHT ENGINE CHIP DETECT LIGHT ILLUMINATED.  RAN THE APPROPRIATE CHECKLIST AND RETURNED TO BASE.  LANDING WAS UNEVENTFUL.  CHECKED WITH MAINTENANCE FOUND A VERY SMALL, ALMOST MICROSCOPIC PIECE OF FOD ON THE CHIP DETECT SENSOR.
